i am so scared, Its beeen 3 weeks since i have been off paxil and i still am not doing fine. I felt like i was back into withdrawl status today. I was in taht same paranoid state and my head felt like it wasnt screwed on tightly. i think i am spiralling real fast and im scared i dont have insurance yet so i cant see a dr. I am not one to try different drugs so when i do see a dr its not going to be easy. in the mean time des anybody have suggestions to get thru this until i can get in to see a dr. i have racing thoughts panic, anxiety which i can control thru special breathing but it jsut seems that the anxiety will find another way to affect me and i am depressed. I have been running the tred mill for a few days now to try to keep up the spirit. but today i jsut went right in to a tail spin... what is going on. does anybody know of a drug comparable to paxil besides lexapro had bad reaction on lexapro. left side of left eye was blurry and left side of face was twitching.my head is so unsteady and im not even on any meds right now. can depression and anxiety do that.
Relapse scared dont have any idea why I am going backwards. I feel like I am back in the withdrawl?
- 19 Jan 2011 by indianangel1232
- 17 Sep 2016
- paxil, statuss, depression, post traumatic stress disorder, anxiety, obsessive compulsive disorder, panic disorder, paranoid disorder, postpartum depression, generalized anxiety disorder, hot flashes, anxiety and stress
it's very scary. I've been in your shoes only months ago. I almost admitted myself into the mental hospital on advise from my sister, a psychologist. she said i could get some immediate relief. i was too ashamed. if you don't have insurance to see a dc, find out clinics in your area that take uninsured or low cost doctors. You can't go through this alone, believe me. wd from paxil, or in my case, celexa is horrible. eventually i had to go back on it. no choice. for the panic attacks i tried KAVA KAVA and Velarian root with Melatonin. it helped a little. please take care of yourself and write back.
I have had such horrible pain that I didn't know what was coming next and the painc comes like ocean waves, I was so scared to try another new pain medication that I though the fatigue would finish me off you need help if not from something you see here then a doctor who will at a free clinic or low cost will at least (surely) give you something that will at least slow you down, how long since you have slept? a lot of us have had one or a combination of other things so don't think you are alone we care about you and one thing for sure panic and pain it hasn't finished me off yet, I am not laughing or being rude I think how tough it can be it would scare me to think I wasn't going to be OK so you just continue to hang in there a step at a time a day at a time, if you can focus on something that will distract you music etc at least till you can see a doc somewhere I care
I have had friends that tried to come off paxil (when my mom found out what it was she dumped it down the sink) some medications that will do a good job for one person will not for another even if its a low income doctor or a clinic see someone and don't put it off the twitches (as I call them are not uncommon I have had them so many times) please get help and please keep us posted we do care
Hi indianangel, Be carefull. Coming off meds like that when you need them can make real sick. Your system is used to paxil and has trouble working without it. Don't wait to get help. And try not to be proud to get help. We all need it at one time or another. I had a deep depression in 2007. I waited too long to get meds and got really depressed. I could not function. I have a husband and 2 kids too. Finally I saw a psychyatrist and he prescribe me Seroquel. It caused me a psychoatic episode. Not the med for me, but has helped others. I was hospitlalised 6 months before the doctors found the right meds. Now everything is great! But I have to be on meds the rest of my life. I am o.k. with that considering what I went through. Ask me any questions you want. Your friends here are all there for you as I can see.
You sound like me at the onset of my conditions. I tried to do the self help as well but a couselor or psychiatrist. My gen practioner tells me right out that she does not know all the meds out there. One thing I did learn on my own is that anxiety is misdirected energy. My mom just passed away and she would always help by talking me out of my anxiousness. And the more you stress out on how you feel the higher your anxiety. I am sorry this is happening to you. You need to find some help..a clinic or low cost drs. Where I live our hospital has financial aid. Good luck to you and hang on..
I so know what you're going through. I was on Paxil and Effexor (not at the same time). I threw up and had the shakes so bad when I got off of them. I thought I was going crazy. I cried and cried. I didn't know what was wrong with me. You are not alone honey. We have all been there. It's a scary time. I don't know of a drug comparable. I take Pristiq myself and have great results with it. But everyone is different. I would call my doctor right away if I were you and try to get in to see him/her. I do wish you the very best of luck. I will say a prayer for you indiangirl. God bless. Ruth
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2010 • 12 answers
Posted 1 Nov 2010 • 1 answer
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Posted 31 Aug 2011 • 9 answers
Posted 5 Sep 2013 • 10 answers
Posted 5 Apr 2016 • 2 answers